By Topic

A new formulation of the algebraic Riccati equation problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Incertis, F. ; IBM Madrid Scientific Center, Madrid, Spain

A new formulation of the algebraic Riccati equation is presented and a closed form solution is obtained under the hypothesis that the coefficient matrices fulfill certain commutativity conditions on a transformed space. The formulation extends the results of [1] to a wider class of Riccati problems.

Published in:

Automatic Control, IEEE Transactions on  (Volume:26 ,  Issue: 3 )